Alert archive / Colorado / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 76, NWS Pueblo, CO

June 14, 2019Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 14, 2019, 5:31 PM MDT for Prowers County, Colorado. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2019, 5:31 PM MDT (23:31 UTC)
Expired
Jun 14, 2019, 6:00 PM MDT
In force
29 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Prowers County, CO

The radar

The Pueblo radar (KPUX), 166 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 1:49 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.5 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2019-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2019-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 222 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2586 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
222 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

780 
WUUS55 KPUB 142331
SVRPUB
COC099-150000-
/O.NEW.KPUB.SV.W.0076.190614T2331Z-190615T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
531 PM MDT Fri Jun 14 2019

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southern Prowers County in southeastern Colorado...

* Until 600 PM MDT.

* At 531 PM MDT, a severe thunderstorm was located 10 miles north of
  Two Buttes Reservoir, or 19 miles south of Lamar, moving northeast
  at 20 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  southern Prowers County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3766 10256 3786 10271 3808 10240 3777 10214
TIME...MOT...LOC 2331Z 242DEG 16KT 3780 10255 

HAIL...1.50IN
WIND...60MPH
 
$$

MOORE
2 follow-up statements
960 
WWUS55 KPUB 142345
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
545 PM MDT Fri Jun 14 2019

COC099-150000-
/O.CON.KPUB.SV.W.0076.000000T0000Z-190615T0000Z/
Prowers CO-
545 PM MDT Fri Jun 14 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR SOUTHERN PROWERS COUNTY...

At 545 PM MDT, a severe thunderstorm was located 14 miles northeast
of Two Buttes Reservoir, or 18 miles southeast of Lamar, moving
northeast at 20 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southern Prowers County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Pueblo.

&&

LAT...LON 3766 10256 3785 10265 3808 10240 3781 10218
TIME...MOT...LOC 2345Z 242DEG 16KT 3783 10248 

HAIL...1.25IN
WIND...60MPH
 
$$

MOORE
125 
WWUS55 KPUB 142353
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
553 PM MDT Fri Jun 14 2019

COC099-150002-
/O.EXP.KPUB.SV.W.0076.000000T0000Z-190615T0000Z/
Prowers CO-
553 PM MDT Fri Jun 14 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PROWERS COUNTY WILL
EXPIRE AT 600 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Pueblo.

LAT...LON 3766 10256 3785 10265 3808 10240 3781 10218
TIME...MOT...LOC 2352Z 242DEG 16KT 3784 10245 

$$

MOORE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 5:29 PM MDT, 2 minutes earlier.

Area forecast discussion, Jun 14, 5:29 PM MDT, 2 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
529 PM MDT Fri Jun 14 2019

.SHORT TERM...(This evening through Saturday)
Issued at 303 PM MDT Fri Jun 14 2019

...Warm with possible severe storms across the Plains...

Currently...

A broken line of showers and thunderstorms were occurring over the
plains extending from vicinity of Limon down to Pueblo. Other
isolated storms were noted over the remainder of the plains.
Activity over the mountains was decreasing. Temperatures behind
the line of storms were in the 70s while east of the line temps
were in the 90s. Storms were producing gusty winds as they were
moving through.

This afternoon through tonight...

Severe thunderstorm watch was issued earlier this afternoon for
mainly the far eastern counties. Given large T/Td spreads, so-so
moisture and forcing, should see a few storms producing damaging
winds and some large hail. Based on latest guidance, anticipate the
severe storms should clear the east central plains around 7 pm.

The shortwave crossing the area will bring a weak boundary across
the region tonight and this should moisten up the low levels of the
atmosphere tonight. This in turn will set the stage for tomorrows
round of active weather as tomorrow we will see quite a bit more
instability over the region as compared to today.

Min temps tonight will be seasonable with 50s most of the plains
and 40s valleys.

Given the warmth of today, quite a bit of snowmelt will occur
through the remainder of the afternoon and expect to see some rises
in area stream tonight. Temps will not go below freezing tonight so
this will continue for rapid snowmelt in the mtns.

Tomorrow...

Two concerns this day, heavy rain and strong storms. Models for last
several days have been pinging this day as a heavy rain event, and
latest guidance is no different. Although precip bullseyes vary a
bit from model to model and run to run, they have beens consistently
showing heavy rains developing in and around the S mtns/I-25
corridor region and then moving east in later in the afternoon, and
into the evening. Based on this, have issued a Flash Flood Watch for
the burn scars in the southern mountains. Note that if antecedent
conditions were more moist across the S mtns and Plains, I would
have issued a Flash Flood Watch for all of the Plains and all of the
S mtns. I expect many areas will see at least 0.25 inches of rain
tomorrow with some areas receiving over an inch with the stronger
storms.

.LONG TERM...(Saturday night through Friday)
Issued at 303 PM MDT Fri Jun 14 2019

Saturday Night:

Showers and thunderstorms will continue over the mountains and will
spread over the plains during the beginning of the long term
forecast period (6PM MDT Saturday). There is a continuing flash
flood risk over the Spring, Junkins, and Hayden Pass burn scars. One
notable concern is a precipitation maxima resolved by most of the
models over the Spring Burn Scar. There are some discrepancies of
what will occur during the rest of the evening and overnight
hours, but the NAM, GFS, and the Canadian are resolving showers
and thunderstorms continuing throughout the overnight hours and
into the morning hours, whereas the ECMWF is resolving the
atmosphere stabilizing and therefore precipitation dissipating.
There is higher confidence with precipitation continuing.

The low temperatures overnight will be right around average, with
the plains ranging from the upper 40s to low 50s, the mountain
valleys will be in the low 49s, and the mountains will be in the 20s
to 30s.

Sunday:

There will be a meso-vortex located over the southeastern Plains
being resolved by the GFS and the NAM tomorrow, which will aid in
thunderstorm initiation during the afternoon hours. The forecast
soundings illustrate a fairly stable atmosphere, though, so if
thunderstorms do initiate, they will be below severe criteria. The
main concern will be a flash flooding risk over the burn scars,
since mountain top instability will exist. High temperatures will be
below average for this time of year, in response to the colder air
mass and cloud cover from the showers, thunderstorms, and cloud
cover.

Monday:

Surface southeasterly flow will advect Gulf of Mexico moisture
towards the eastern Plains of Colorado, and an upper level low
pressure system located over the desert southwest will eject a
shortwave trough over the mountains. The combination of the two
previously mentioned variables will spark another day of afternoon
thunderstorms over the mountains. Those thunderstorms will propagate
over the I-25 corridor where around 1000 J/kg of CAPE and a curved
hodograph with roughly 40 kts of bulk shear exist, so severe storms
are possible on Monday. Over the eastern Plains, similar CAPE values
are anticipated, but a less favorable hodograph is resolved, meaning
that the main severe threat is anticipated to be over the I-25
corridor.

Tuesday:

Tuesday afternoon appears to a down day in terms of weather. There
will be afternoon showers and thunderstorms across the region, once
again, but there is only around 400-600 J/kg of CAPE, so
thunderstorms are not anticipated to be severe. The mountain top
instability is also lacking, so beneficial rain is anticipated, not
flash flooding type rain rates.

Wednesday through Friday:

Upper level ridging and low level southeasterly flow is forecast to
develop over the region, which will turn our daily mountain
thunderstorm risk in to an isolated thunderstorm risk over the
eastern plains, wherever a dry line forms.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 521 PM MDT Fri Jun 14 2019

Thunderstorms will remain over the the southeastern plains
through 02z with decreasing clouds and diminishing winds over
KALS, KPUB, and KCOS. Will continue to have VFR conditions across
southeast and south central Colorado through Saturday morning.
Expect northeastly winds to increase at KCOS and KPUB during the
late morning. Thunderstorms are possible across the higher
elevations after 15z and adjacent plains after 18z. Locally heavy
rainfall and gusty winds are expected with the thunderstorms.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Monday afternoon for COZ065>068-070-071.

Flash Flood Watch from Saturday afternoon through Saturday
evening for COZ072-074-077>079-087.

&&

SHORT TERM...HODANISH
LONG TERM...SKELLY
AVIATION...STARK
Hazardous weather outlook, Jun 14, 11:07 AM MDT, 6 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1107 AM MDT Fri Jun 14 2019

COZ058>089-093>099-151715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1107 AM MDT Fri Jun 14 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Isolated to scattered thunderstorms are expected to develop
across the higher terrain late this morning and early afternoon.
Storms will move east into a more unstable environment across the
southeast Plains, where one or two severe storms will be possible
this afternoon through the early evening. The best chances of
storms producing large hail up to the size of golfballs and
damaging wind gusts to 70 mph will be north and east of a line
from Monument to La Junta to Kim. The greatest threat for the most
intense storms will be along the Colorado and Kansas border.

Other storm risks across the rest of the area will be lightning
and gusty outflow winds up to 50 mph, with small hail possible
with the stronger storms.

Warm temperatures across the area will continue to accelerate
melting of the abundant high country snow pack. This will keep fast
and high flows in area creeks, streams and rivers. Accelerated snow
melt will also lead to the potential for flooding, especially in the
southwest mountains, portions of the San Luis Valley, and along the
Upper Arkansas River Valley, generally west of the Pueblo
Reservoir.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Scattered to numerous thunderstorms are expected across the area
from Saturday into Tuesday, with the greatest chance for storms
over the eastern mountains. Severe storms, with hail up to half
dollar size and wind gusts around 70 mph will be possible on the
plains east of I-25 Saturday, with the greatest risk near the
Kansas border. Lightning, small hail and gusty outflow winds will
be possible with any thunderstorm through the weekend and into
early next week. Heavy rainfall and flash flooding will also be
possible each day across the entire region, with the greatest risk
across the eastern mountain burn scars.

.SPOTTER INFORMATION STATEMENT...

Conditions that meet reporting criteria for spotters will be
likely by early afternoon across all of the region due to the
severe weather threat over the plains and flooding threat over the
high country.

34/34

In the hours before

Special weather statement, Jun 14, 4:24 PM MDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Pueblo CO
424 PM MDT Fri Jun 14 2019

COZ098-142315-
Lamar Vicinity/Prowers County CO-
424 PM MDT Fri Jun 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PROWERS COUNTY UNTIL 515
PM MDT...

At 424 PM MDT, Doppler radar was tracking a strong thunderstorm near
Lamar, moving east at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Lamar, Holly, Granada, Hartman and Bristol.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

LAT...LON 3798 10265 3812 10264 3815 10208 3788 10209
TIME...MOT...LOC 2224Z 271DEG 23KT 3803 10257

KTS
Special weather statement, Jun 14, 4:27 PM MDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
427 PM MDT Fri Jun 14 2019

COZ098-099-142315-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
427 PM MDT Fri Jun 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PROWERS AND
NORTHEASTERN BACA COUNTIES UNTIL 515 PM MDT...

At 427 PM MDT, Doppler radar was tracking a strong thunderstorm over
Two Buttes, or 16 miles northeast of Springfield, moving northeast at
20 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Two Buttes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

LAT...LON 3743 10240 3761 10253 3787 10204 3746 10204
TIME...MOT...LOC 2227Z 239DEG 18KT 3755 10238

MOORE
Local storm report, Jun 14, 5:04 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
504 PM MDT FRI JUN 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     HAIL             TWO BUTTES              37.56N 102.40W
06/14/2019  M1.75 INCH       BACA               CO   TRAINED SPOTTER

&&
Special weather statement, Jun 14, 5:08 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
508 PM MDT Fri Jun 14 2019

COZ094-097-099-142345-
Springfield Vicinity/Baca County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
508 PM MDT Fri Jun 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BACA...NORTHEASTERN
LAS ANIMAS AND SOUTHEASTERN BENT COUNTIES UNTIL 545 PM MDT...

At 508 PM MDT, Doppler radar was tracking a strong thunderstorm 21
miles northwest of Pritchett, or 28 miles northwest of Springfield,
moving east at 25 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northwestern Baca,
northeastern Las Animas and southeastern Bent Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

LAT...LON 3756 10317 3774 10316 3779 10277 3753 10274
TIME...MOT...LOC 2308Z 266DEG 24KT 3764 10306

MOORE
Special weather statement, Jun 14, 5:22 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Pueblo CO
522 PM MDT Fri Jun 14 2019

COZ098-150000-
Lamar Vicinity/Prowers County CO-
522 PM MDT Fri Jun 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PROWERS COUNTY UNTIL 600
PM MDT...

At 522 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles south of Holly, or 16 miles southwest of Coolidge, moving north
at 35 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Holly, Granada, Hartman and Bristol.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

LAT...LON 3770 10255 3819 10246 3819 10204 3770 10204
TIME...MOT...LOC 2322Z 185DEG 30KT 3787 10222

MOORE
Special weather statement, Jun 14, 5:29 PM MDT, 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
529 PM MDT Fri Jun 14 2019

COZ096-098-150000-
Lamar Vicinity/Prowers County CO-Eastern Kiowa County CO-
529 PM MDT Fri Jun 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PROWERS AND SOUTHEASTERN
KIOWA COUNTIES UNTIL 600 PM MDT...

At 529 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Queens Reservoir, or 15 miles northeast of Lamar,
moving east at 55 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Sheridan Lake, Brandon, Towner, Queens Reservoir and Neenoshe
Reservoir.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

LAT...LON 3819 10205 3819 10246 3808 10248 3813 10270
      3837 10269 3858 10205 3837 10205 3836 10204
TIME...MOT...LOC 2329Z 254DEG 48KT 3826 10245

KTS

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 6:00 PM MDTSevere Thunderstorm WarningPUBEl Paso45 min
Jun 13, 6:03 PM MDTSpecial Weather StatementPUB27 min
Jun 13, 6:12 PM MDTSpecial Weather StatementPUBBaca48 min
Jun 13, 6:21 PM MDTSevere Thunderstorm WarningPUBBaca39 min
Jun 13, 6:26 PM MDTSpecial Weather StatementPUBBaca34 min
Jun 13, 6:28 PM MDTSpecial Weather StatementPUB32 min
Jun 13, 6:37 PM MDTSevere Thunderstorm WarningPUBBaca23 min
Jun 14, 12:42 PM MDTSpecial Weather StatementPUBSaguache48 min
Jun 14, 12:47 PM MDTAreal Flood AdvisoryPUBCuster, Fremont, Saguache118 min
Jun 14, 12:57 PM MDTSpecial Weather StatementPUBEl Paso33 min
Jun 14, 1:17 PM MDTSevere Thunderstorm WarningPUBEl Paso28 min
Jun 14, 1:43 PM MDTSpecial Weather StatementPUBEl Paso17 min
Jun 14, 1:57 PM MDTAreal Flood AdvisoryPUBCuster, Pueblo89 min
Jun 14, 2:02 PM MDTSpecial Weather StatementPUBPueblo43 min
Jun 14, 2:39 PM MDTSpecial Weather StatementPUBPueblo51 min
Jun 14, 2:40 PM MDTSpecial Weather StatementPUBPueblo50 min
Jun 14, 2:44 PM MDTSpecial Weather StatementPUBBaca46 min
Jun 14, 2:50 PM MDTSpecial Weather StatementPUBOtero55 min
Jun 14, 2:59 PM MDTSpecial Weather StatementPUBLas Animas46 min
Jun 14, 3:25 PM MDTSpecial Weather StatementPUBOtero50 min
Jun 14, 3:39 PM MDTFlash Flood WatchPUBAlamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 3 more28 hr
Jun 14, 3:42 PM MDTSpecial Weather StatementPUBBaca48 min
Jun 14, 3:50 PM MDTSpecial Weather StatementPUBKiowa25 min
Jun 14, 4:23 PM MDTSpecial Weather StatementPUBKiowa52 min
Jun 14, 4:24 PM MDTSpecial Weather StatementPUBProwers51 min
Jun 14, 4:27 PM MDTSpecial Weather StatementPUBProwers48 min
Jun 14, 4:33 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers42 min
Jun 14, 4:52 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers28 min
Jun 14, 5:01 PM MDTSevere Thunderstorm WarningPUBBent, Prowers29 min
Jun 14, 5:08 PM MDTSpecial Weather StatementPUBBent37 min
Jun 14, 5:13 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Las Animas12 min
Jun 14, 5:22 PM MDTSpecial Weather StatementPUBProwers38 min
Jun 14, 5:29 PM MDTSpecial Weather StatementPUBKiowa31 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.